Welcome to ehealthforum,
The emergency contraceptive pills contain high doses of hormones which can upset your hormonal and period pattern causing delay in your periods. Wait and watch for your periods which can be delayed. Visit your doctor/gynecologist for further evaluation and assistance. If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact and avoid repeat use of emergency contraception.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.